Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pd504

Accutane and Prednisone

Recommended Posts

My doctor prescribed me Prednisone to handle inflammation and IB. I've had the prescription for about 5 days but I havent taken it. Im scared that my acne will subside but when my prescription runs out I'll have a major breakout and my face will look worse.

I was given a 2 week supply of Pred and I'm currently starting my 2nd month on Claravis.

Any pred stories or information out there?

Thanks

Share this post


Link to post
Share on other sites
My doctor prescribed me Prednisone to handle inflammation and IB. I've had the prescription for about 5 days but I havent taken it. Im scared that my acne will subside but when my prescription runs out I'll have a major breakout and my face will look worse.

I was given a 2 week supply of Pred and I'm currently starting my 2nd month on Claravis.

Any pred stories or information out there?

Thanks

i had taken prednisone for an allergic reaction, i had severe swelling in my face. it has happened to me several times so ive taken it several times. its great for inflammation. i noticed that my acne did get better while i was on it, i love the stuff, lol. because it is a steroid long time use of it is not recommended nor do i think a dr. wld prescribe for great lenght of time. i dont think u shld worry abt ur face lookin worse, bc all it does is help with the inflammation. it will help with what you are dealing with now, clear you up. if you dont use it, can u send it my way? ;) lol....good luck!

Share this post


Link to post
Share on other sites

i get prednisone IV's there awesome! they help the pain associtated with the big painful pimples. talk to your derm about it if you want. My derm said it helps the accutane work better to by lowering your immune system.Cuz your body tries to fight accutane of but if your immune system is lowered by PREDNISONE than accutane will work twice as good.This is what my derm does with me and hes been a derm for over 25+ years so i dont question him. And the prednisone helps the redness like no other. Its great.

Share this post


Link to post
Share on other sites

That's a lot of prednisone.

Don't take two weeks' worth of it. While I wouldn't say it's "dangerous," it's not especially smart.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×